# SDR DXTA200809103270

- Difficulty date: September 10, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK391
- Aircraft time: 2,216 hours, 2,033 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: APTE233A1750300A
- Part serial: 67899321
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BELOW 80 KTS AT TAKE OFF POWER, RUDDER BOOST FAIL ANNUN. LGT COMES ON. DURING ACCELLERATION. LGT GOES OUT AS THROTTLES ARE PULLED BACK TO IDLE. (2) T/S ATTEMPTS WERE MADE.  TROUBLESHOT SYS, FOUND LT ENG BLEED AIR PRESSURE SWITCH READS LOW VOLTAGE REMOVED AND REPLACED BOTH LT ENGINE BLEED AIR PRESSURES SWITCHES PN APTE 233A1750-300 A SN ON TOP 7518-12-132SN OFF 6789-9-321 IAW AMM 27-21-00-201.  OPS CK SAT,  TRANSDUCER - PRESSURE, INOPERTIVE.
